# SDR 2002FA0001320

- Difficulty date: October 16, 2002
- Submitted: November 22, 2002
- Operation: General aviation
- Aircraft: N6303V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0615
- Engine: Lyc O360*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: S112980310
- Condition: Loose
- Location: Oil Cooler
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE OIL RETURN HOSE FROM THE OIL COOLER WORKED ITSELF LOOSE AT THE OIL COOLER FITTING.
